# SDR DLL16950294

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 888-901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND CABIN FLOOR SUPPORT AT FS 888-901 AT LBL 46.5 CORRODED.  REPLACED SUPPORT PER SRM 51-10-05 PG.1.
